# SDR P5CA0300990

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,141 hours, 13,701 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: INDICATOR
- Part serial: 111GAN
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

OUTBOARD T/E FLAPS LEFT SIDE STOPPED AT 4 DEGREES, RT SIDE STOPPED AT 10 DEG.  REPLACED FLAP POS INDICATOR, OPS CHECK OK PER MM 27-58-00.
